Graphs and Combinatorics

, Volume 11, Issue 3, pp 245–248

A condition for matchability in hypergraphs

  • P. E. Haxell
Original Papers

DOI: 10.1007/BF01793010

Cite this article as:
Haxell, P.E. Graphs and Combinatorics (1995) 11: 245. doi:10.1007/BF01793010

Abstract

An extension of Hall's theorem is proved, which gives a condition for complete matchings in a certain class of hypergraphs.

Download to read the full article text

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • P. E. Haxell
    • 1
  1. 1.Department of Combinatorics and OptimizationUniversity of WaterlooWaterlooCanada

Personalised recommendations